The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (390 KB) | Metadata | Table of Contents | ZAA summary
Volume 39, Issue 3, 2020, pp. 245–275
DOI: 10.4171/ZAA/1659

Published online: 2020-07-06

Fractional Orlicz–Sobolev Extension/Imbedding on Ahlfors $n$-Regular Domains

Tian Liang[1]

(1) Beihang University, Beijing, China

In this paper we build up a criteria for fractional Orlicz–Sobolev extension and imbedding domains on Ahlfors $n$-regular domains.

Keywords: Fractional Orlicz–Sobolev, extension and imbedding, Ahlfors $n$-regular domains

Liang Tian: Fractional Orlicz–Sobolev Extension/Imbedding on Ahlfors $n$-Regular Domains. Z. Anal. Anwend. 39 (2020), 245-275. doi: 10.4171/ZAA/1659